# SDR ASOA20150519

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,899 hours, 23,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070005120
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ELEC SMOKE ODOR EMITTING FROM FLIGHT DECK. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND THE ODOR TO BE COMING FROM THE COCKPIT FLASHLIGHT BRACKET ASSY.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
